MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G28322
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
It was reported that during a procedure, the valves of two performer introducer sheaths (from the same lot number) caused large amounts of leakage.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Additional information regarding event details, patient anatomy and outcome has been requested, but is not available at this time.
 
Additional Manufacturer Narrative
Additional information: it was later clarified by the customer in a response to a request for additional information that the valves were not tight, causing blood to leak.The patient was stated to be unharmed and no intervention was required as a result of this event.Corrected information: device was received on 27dec2017 and was available at the time that the initial medwatch report was submitted.Device evaluation in progress, but not yet complete.This event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the complaint history, device history record, quality control, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device noted small indents on both sheaths; however, there was no visible damage to the check-flo bodies, and the internal diameters of the connector caps and check-flo bodies were within specification.When subjected to a water pressure test, one sheath leaked water and one did not.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is required.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7154438
Report Number1820334-2017-04570
Device Sequence Number19329868
Product Code DYB
UDI-Device Identifier00827002283220
UDI-Public(01)00827002283220(17)201108(10)8309556
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG28322
Device Catalogue NumberRCF-16.0-38-J
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer01/02/2018
04/05/2018
Initial Report FDA Received Date12/29/2017
Supplement Report FDA Received Date01/10/2018
04/26/2018
Patient Sequence Number1